# SDR UALA2013022501106

- Difficulty date: February 24, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SURFACE LOWER AREA, CORROSION BELOW FASTENER HOLE AT 1 IN ABOVE LOWER EDGE BS 962.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION ON SKIN LOWER AREA AND INSTALLED DISC FILLER IAW ECRA 5340-01497.
